Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Breastfeeding. Down with viral, took medication. Milk has decreased. How to increase the flow?

Hi Doctor, this is Ameet, We are blessed with a baby girl, 3 months old. last week my wife was down with viral and took medication after the viral fever the milk supply has decreased tremendously. Even after recovering from the viral the milk supply is not back to normal. Please suggest what to do in this scenario. also please advice what to eat and what not too.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It happens decreasing milk secretion during illness due to having lose of appetite and taking less diet.
Now give her high nourishing diet like milk,panier, cheese, ghee, butter, pudding,fresh fruits and juices.
give her some B.complex and multivitamin tablets.
Give her plenty of water.
Ok and take care.
Answered: Fri, 9 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor